| Model Number |
7311 |
| Medical Device Problem Code |
Low Readings (2460)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that she obtained blood glucose readings of 164 mg/dl at 8:33 a.M., 150 mg/dl at 8:35 a.M., 153 mg/dl at 8:35 a.M., and 22 mg/dl at 8:43 a.M.With the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter and contour next test strips from lot # 1bpeg07b for evaluation.The vial of returned test strips contained only seven test strips.Therefore, the returned meter was tested with the returned test strips and in-house contour next test strips from lot # 1bpeg07b using a blood sample, which gave a satisfactory performance.